# SDR EIAA980225

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47355
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Condition: Worn
- Location: Ws 156
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING C-CHECK, RIGHT WING 1 ELONGATED HOLE AT XRS 156.75 ON THE LOWER AFT SPAR CHORD.  REPAIRED PER ECRA 932-57-038-2.  (M)
